IJPAM: Volume 80, No. 4 (2012)
AXIALLY SYMMETRIC SPACE-TIME WITH PERFECT FLUID
Department of Mathematics
Birla Institute of Technology and Science
Pilani, Hyderabad Campus, Hyderabad, 500078, INDIA
Abstract. In this paper, we have studied the perfect fluid distribution in the scale invariant theory of gravitation, when the space time is described by axially symmetric metric with a time dependent gauge function. The cosmological equations for this space-time with gauge function are solved. Some physical properties of the model are discussed.
Received: June 21, 2012
AMS Subject Classification: 83F05
Key Words and Phrases: axially symmetric, space-time, perfect fluid
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395